MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219002A
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 13th august 2024 getinge became aware of an issue with one of our surgical lights ¿ lucea led®.As it was stated and confirmed with the photographic evidence, there was an issue at the connection between main tube and ceiling.The rods are not in accordance with anchorage standards.According to provided information, it was verified that the fixing nuts have loose space and a different pitch from the rod, making it impossible to turn them and posing a risk of the equipment falling.It is necessary to replace the rods and nuts to ensure the stability of the light.Additionaly, the designated complaint unit employee identified the paint peeling from spring arm and the missing spring arm cap.There was no injury reported, however, we decided to report the issue in abundance of caution as the issue at the connection holding the device configuration may lead to the device detachment from the ceiling and serious injury and also as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights ¿ lucea led®.As it was stated and confirmed with the photographic evidence, there was an issue at the connection between main tube and ceiling.The rods are not in accordance with anchorage standards.According to provided information, it was verified that the fixing nuts have loose space and a different pitch from the rod, making it impossible to turn them and posing a risk of the equipment falling.It is necessary to replace the rods and nuts to ensure the stability of the light.Additionaly, the designated complaint unit employee identified the paint peeling from spring arm and the missing spring arm cap.There was no injury reported, however, we decided to report the issue in abundance of caution as the issue at the connection holding the device configuration may lead to the device detachment from the ceiling and serious injury and also as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: according to the photographic evidences the anchoring plate is not an original part of getinge and the assembly has significant play at the fixing points of the plate; the connection is loose and not tight; this is an installation fault.Regarding to paint chipping issue: all maquet sas products comply with: ¿ iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.¿ iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.¿ paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.¿ disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor pain chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.The most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a re-adjustment of the spring arm during the maintenance of medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers.The cap must be reinstalled during installation or after the maintenance procedure.We strongly advise to check similar devices in the hospital in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts.(blue 30 / lucea 40-50 : ard569010102) getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20019726
Report Number9710055-2024-00477
Device Sequence Number7476255
Product Code FSY
UDI-Device Identifier03700712400668
UDI-Public(01)03700712400668
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA219002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2017
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown